MathSciNet Relay Station
MathSciNet bibliographic data
MR2127951 (2005m:11073) 11F12 (20H10 57M60)
Schwermer, Joachim Special cycles and automorphic forms on arithmetically defined hyperbolic 3-manifolds. Asian J. Math. 8 (2004), no. 4, 837–859.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement